# SDR SWAA2022012663134

- Difficulty date: January 22, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737
- Aircraft serial: 32504
- Aircraft time: 52,972 hours, 31,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD. CARGO COMPT. UNDER SHIELD; WEB IS CRACKED AT FLOOR STRUT. AREA; BS 440;RBL 21. / [01] REMOVED FWD CARGO COMPT UNDER SHIELD WEB AT FLOOR STRUT. AREA BS 440RBL 21. AS PER B-737-7 SRM-51-40-02-0G-0;[02] VERIFIED STEP 1;[03] LOCATED & DRILLED NEW WEB P/N:143A8122-4; PO# 1718176; AT FWD. CARGO COMPT. UNDER SHIELD BS 440 & 420; RBL 21; AS PER B737-7 SRM 51-40-05-0G-0 & DWG. 143A8121.;[04] PARTIALLY REMOVED UPPER STRAP STA 440+10 TO 420 AS PER B-737-7 SRM-51-40-02-0G-0;[05] VERIFIED STEPS 3 AND 4. OK TO INSTALL WEB P/N 143A8122-4;[06] INSTALLED NEW WET; PN 143A8122-4 AT FWD COMPT.UNDER SHIELD WET AT FLOOR STRUT. AREA BS 440 RBL 21.AND INSTALLED UPPER STRAP STA 440 +10 TO STA 420 AS PER B-737-700-SRM-51-40-02-0G-0;DRAWING 143A8121;[07] LATE ENTRY OK TO REINSTALL UPPER STRAP THAT WAS PARTIALLY REMOVED IN STEP 4;[08] CORRECTION ON STEP# 6: INSTALLED NEW WEB; PN 143A8122-4 AT FWD COMPT.UNDER SHIELD WET AT FLOOR STRUT. AREA BS 440 RBL 21.AND INSTALLED UPPER STRAP STA 440 +10 TO STA 420 AS PER B-737-700-SRM-51-40-02-0G-0;DRAWING 143A8121;[09] VERIFIED STEPS 6-8. TASK C/W
